# SDR CCA2001F00000

- Difficulty date: June 11, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N700TJ
- Make and model: Socata TBM 700
- Aircraft serial: 25
- Engine: Pwa PT6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755097000
- Condition: Cracked
- Location: T/E Flap
- Part time: 1,954 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE WITH AD, DETECTED A CRACK COMPLETELY THROUGH CAST WEB. INSTALLED NEW CARRIAGE ASSEMBLY PN 7700AS755097000.  NEW PART WEB THICKNESS IS APPROX 3X THICKER.  POSSIBLE CAUSE; HIGH FLAP OPERATING SPEED.  REPLACEMENT PART APPEAR TO BE REINFORCED IN AFFECTED AREA.
